Alert archive / California / Gale Watches in 2008
Gale Watch 6, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Sep 1, 2008, 2:03 PM PDT. It took effect at Sep 3, 2008, 11:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 1, 2008, 2:03 PM PDT (21:03 UTC)
- In effect from
- Sep 3, 2008, 11:00 AM PDT
- Expired
- Sep 2, 2008, 4:30 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS76 KEKA 012103 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 203 PM PDT MON SEP 1 2008 PZZ475-020515- /O.CAN.KEKA.GL.W.0033.000000T0000Z-080902T0500Z/ /O.EXB.KEKA.SC.Y.0051.000000T0000Z-080905T2100Z/ /O.EXT.KEKA.SE.W.0029.000000T0000Z-080905T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 203 PM PDT MON SEP 1 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PDT FRIDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 2 PM PDT FRIDAY... ...GALE WARNING IS CANCELLED... THE PRESSURE GRADIENT IS DECREASING AND ONLY A FEW GALE FORCE GUSTS ARE EXPECTED THIS EVENING. THE PRESSURE GRADIENT WILL INCREASE AGAIN WEDNESDAY WITH INCREASING GALE FORCE GUSTS... ESPECIALLY IN THE NORTHERN AREAS. THESE GUSTY WINDS WILL CONTINUE THE STEEP SEAS THROUGH FRIDAY WITH A RAPID DROP OFF IN WINDS AND SEAS OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-020515- /O.EXB.KEKA.SE.W.0029.000000T0000Z-080905T2100Z/ /O.EXT.KEKA.SC.Y.0051.000000T0000Z-080903T1800Z/ /O.NEW.KEKA.GL.A.0006.080903T1800Z-080905T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 203 PM PDT MON SEP 1 2008 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 2 PM PDT FRIDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY AFTERNOON... NORTHWEST WINDS 25 TO 30 KT WITH LOCAL GUSTS TO 35 KT WILL CONTINUE THROUGH TUESDAY NIGHT. THE PRESSURE GRADIENT WILL TIGHTEN AGAIN WEDNESDAY WITH MORE WIDESPREAD 35 TO 40 KT GUSTS THROUGH THE END OF THE WEEK. THESE STRONG GUSTS WILL CONTINUE THE STEEP SEAS THROUGH THE WEEK. THE PRESSURE GRADIENT WILL RAPIDLY DECREASE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-020515- /O.EXT.KEKA.SC.Y.0051.000000T0000Z-080905T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 203 PM PDT MON SEP 1 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT FRIDAY... A MODERATE PRESSURE GRADIENT WILL REMAIN BETWEEN AN EASTERN PACIFIC HIGH AND COASTAL LOW PRESSURE THROUGH THE WEEK...RESULTING IN NORTHWEST WINDS 15 TO 25 KT. STRONGER WINDS IN THE OUTER WATERS WILL PRODUCE STEEP SEAS 8 TO 10 FT HIGH WITH A 8 TO 9 SECOND PERIOD. THE WINDS AND SEAS ARE EXPECTED TO RAPIDLY DECREASE OVER THE WEEKEND. $$
2 follow-up statements
000 WHUS76 KEKA 020344 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 844 PM PDT MON SEP 1 2008 PZZ470-021145- /O.CON.KEKA.SE.W.0029.000000T0000Z-080905T2100Z/ /O.CON.KEKA.SC.Y.0051.000000T0000Z-080903T1800Z/ /O.CON.KEKA.GL.A.0006.080903T1800Z-080905T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 844 PM PDT MON SEP 1 2008 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY AFTERNOON... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY AFTERNOON. NORTHWEST WINDS 25 TO 30 KT WITH LOCAL GUSTS TO 35 KT WILL CONTINUE THROUGH TUESDAY NIGHT. THE PRESSURE GRADIENT WILL TIGHTEN AGAIN WEDNESDAY WITH MORE WIDESPREAD 35 TO 40 KT GUSTS THROUGH THE END OF THE WEEK. THESE STRONG GUSTS WILL CONTINUE THE STEEP SEAS THROUGH THE WEEK. THE PRESSURE GRADIENT WILL RAPIDLY DECREASE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-021145- /O.CON.KEKA.SE.W.0029.000000T0000Z-080905T2100Z/ /O.CON.KEKA.SC.Y.0051.000000T0000Z-080905T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 844 PM PDT MON SEP 1 2008 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... THE PRESSURE GRADIENT IS DECREASING AND ONLY A FEW GALE FORCE GUSTS ARE EXPECTED THIS EVENING. THE PRESSURE GRADIENT WILL INCREASE AGAIN WEDNESDAY WITH INCREASING GALE FORCE GUSTS... ESPECIALLY IN THE NORTHERN AREAS. THESE GUSTY WINDS WILL CONTINUE THE STEEP SEAS THROUGH FRIDAY WITH A RAPID DROP OFF IN WINDS AND SEAS OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-021145- /O.CON.KEKA.SC.Y.0051.000000T0000Z-080905T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 844 PM PDT MON SEP 1 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... A MODERATE PRESSURE GRADIENT WILL REMAIN BETWEEN AN EASTERN PACIFIC HIGH AND COASTAL LOW PRESSURE THROUGH THE WEEK...RESULTING IN NORTHWEST WINDS 15 TO 25 KT. STRONGER WINDS IN THE OUTER WATERS WILL PRODUCE STEEP SEAS 8 TO 10 FT HIGH WITH A 8 TO 9 SECOND PERIOD. THE WINDS AND SEAS ARE EXPECTED TO RAPIDLY DECREASE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
546 WHUS76 KEKA 021130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 248 AM PDT TUE SEP 2 2008 PZZ470-022230- /O.UPG.KEKA.SC.Y.0051.000000T0000Z-080903T1800Z/ /O.NEW.KEKA.GL.W.0034.080902T2200Z-080906T0400Z/ /O.NEW.KEKA.SI.Y.0055.080902T0948Z-080902T2200Z/ /O.EXT.KEKA.SE.W.0029.000000T0000Z-080906T0400Z/ /O.UPG.KEKA.GL.A.0006.080903T1800Z-080905T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 248 AM PDT TUE SEP 2 2008 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PDT FRIDAY... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT FRIDAY... NORTH WINDS WILL INCREASE DURING THE DAY WITH GUSTS TO 35 KT DURING THE LATE AFTERNOON AND EVENING. WINDS MAY BRIEFLY FALL BELOW GALE CRITERIA LATE TONIGHT OR EARLY WEDNESDAY...BUT WILL STRENGTHEN AGAIN DURING THE AFTERNOON. SOME GUSTS WILL LIKELY REACH 40 KT LATE WEDNESDAY INTO THURSDAY. WINDS ACTING ON THE SEA SURFACE WILL CONTINUE TO PRODUCE HAZARDOUS SEA STATE MUCH OF THE WEEK UNTIL WINDS FINALLY SUBSIDE LATE FRIDAY. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-022230- /O.UPG.KEKA.SC.Y.0051.000000T0000Z-080905T2100Z/ /O.NEW.KEKA.GL.W.0034.080902T2200Z-080905T1000Z/ /O.NEW.KEKA.SI.Y.0055.080902T0948Z-080902T2200Z/ /O.EXT.KEKA.SE.W.0029.000000T0000Z-080905T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 248 AM PDT TUE SEP 2 2008 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NORTH WINDS WILL INCREASE DURING THE DAY WITH GUSTS TO 35 KT DURING THE LATE AFTERNOON AND EVENING. WINDS MAY BRIEFLY FALL BELOW GALE CRITERIA LATE TONIGHT OR EARLY WEDNESDAY...BUT WILL STRENGTHEN AGAIN DURING THE AFTERNOON. FRESHLY GENERATED SWELL COMBINED WITH WINDS ACTING ON THE SEA SURFACE WILL CONTINUE TO PRODUCE HAZARDOUS SEA STATE MUCH OF THE WEEK UNTIL WINDS FINALLY SUBSIDE LATE THURSDAY NIGHT. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-022230- /O.EXT.KEKA.SC.Y.0051.000000T0000Z-080906T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 248 AM PDT TUE SEP 2 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT FRIDAY. $$ PZZ455-022230- /O.EXT.KEKA.SC.Y.0051.000000T0000Z-080905T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 248 AM PDT TUE SEP 2 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Sep 1, 4:59 AM PDT, 9 hours 4 minutes earlier.
Area forecast discussion, Sep 1, 4:59 AM PDT, 9 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 459 AM PDT MON SEP 1 2008 .SYNOPSIS...THE PACIFIC HIGH WILL DRIFT BACK TO THE EAST TODAY BRINGING SUNNY SKIES AND WARMER TEMPERATURES TO THE REGION. THESE CONDITIONS ARE EXPECTED TO LAST FOR THE FIRST HALF OF THE WEEK. && .SHORT TERM...THE UPPER LEVEL TROUGH THAT BROUGHT COOLER TEMPERATURES TO NORTHWEST CALIFORNIA IS CURRENTLY MOVING OUT OF THE REGION. TEMPERATURES IN AND AROUND TRINITY COUNTY...WHERE A FROST ADVISORY IS IN EFFECT THIS MORNING...ARE AROUND THE 40 DEGREE MARK AND ARE STILL DROPPING UNDER CLEAR SKIES AND FAIRLY LIGHT WINDS. IT WOULD NOT BE A SURPRISE IF A FEW SPOTS SAW FREEZING TEMPERATURES...BUT THE ODDS OF THIS ARE THE GREATEST IN THE MOST SHELTERED VALLEYS. ANY FROST WILL BE SHORT LIVED AS TEMPERATURES WILL QUICKLY RISE AFTER SUNRISE INTO THE 70S AND 80S INLAND AS THE PACIFIC HIGH DRIFTS BACK TOWARDS THE COAST. THIS PATTERN WILL REMAIN IN PLACE FOR THE NEXT FEW DAYS BRINGING SUNNY SKIES...OFFSHORE FLOW...AND GORGEOUS TEMPERATURES TO THE REGION. THE OFFSHORE FLOW LOOKS LIKE IT WILL WEAKEN THE SECOND HALF OF THE WEEK WHICH WILL LEAD TO THE RETURN OF THE MARINE LAYER SHORTLY AFTER. MS .PREVIOUS LONG TERM...STRONG UPPER LEVEL RIDGING OVER THE EASTERN PACIFIC WILL HELP PROMOTE THE PERSISTENT AND INTENSE NORTHERLY WINDS ALONG THE COASTAL WATERS THROUGH MUCH OF NEXT WEEK. THE RIDGING ALOFT WILL ALSO KEEP MUCH OF THE CWA ON THE WARM AND DRY SIDE...EXCEPT FOR THE COAST WHERE THE NORTHERLY WINDS WILL KEEP TEMPERATURES AROUND NORMAL FOR THIS TIME OF YEAR. WEAK OFFSHORE FLOW AT NIGHT AND DURING THE EARLY MORNINGS SHOULD KEEP THE MARINE LAYER AT BAY WITH ONLY PATCHY FOG AND STRATUS EXPECTED AT THE COAST. FORECAST MODELS HINTING AT LIGHT SOUTHERLY WINDS ALONG THE COAST ON SATURDAY WHICH WOULD HELP BRING STRATUS BACK THIS WAY...BUT CONFIDENCE REMAINS LOW WITH THIS SOLUTION. && .AVIATION...VFR CONDITIONS WILL CONTINUE ACROSS NORTHWEST CALIFORNIA TODAY. BURGER && .MARINE...WINDS AND SEAS HAVE EASED BELOW WARNING THRESHOLDS FOR THE INNER WATERS EARLY THIS MORNING...WITH GALES AND HAZARDOUS SEAS CONDITIONS FOR THE OUTER WATERS. SIGNIFICANT WAVE HEIGHT IS MAINLY A PRODUCT OF WIND WAVE AND FRESH SWELL GENERATED FROM WINDS...AS EVIDENCED BY BUOY 27 REPORTING ONLY 5 FOOT SEAS ABSENT THE WINDS AT PRESS TIME. GALES AND HAZARDOUS SEAS WILL END FOR THE NORTHERN OUTER WATERS LATER THIS MORNING AND BY THIS EVENING FOR THE SOUTHERN OUTER WATERS...BUT WILL NEED TO BE REPLACED BY ADVISORY LEVEL HEADLINES. THE RESPITE WILL NOT LAST TOO LONG...WITH WINDS LIKELY TO PICK UP ONCE AGAIN TUESDAY AND WEDNESDAY AFTERNOON/EVENING. SOME OF THE GUSTS WILL LIKELY REACH GALE FORCE...AND THE OUTER WATERS WILL BE MARGINAL FOR WARNING CONDITIONS ONCE AGAIN ALTHOUGH WINDS AND SEAS WILL NOT BE AS HIGH AS THE MOST RECENT EVENT. MODEL SOLUTIONS HAVE BEEN PROGRESSIVELY DELAYING WHEN WINDS WILL FINALLY ABATE AND THE 06Z GFS FOLLOWS THIS TREND AS WELL. HOWEVER THE GOING FORECAST REFLECTS THE MORE TAME 00Z SOLUTION WHICH EXPANDS THERMAL TROUGHING UP THE COAST LATE IN THE WEEK. BURGER && .FIRE WEATHER...WINDS WILL INCREASE TODAY AS AN UPPER LEVEL TROUGH MOVES OUT OF THE REGION AND IS REPLACED BY THE EASTERN PACIFIC HIGH. THE DISTRICT CAN EXPECT GUSTY NORTHEAST WINDS TONIGHT THROUGH EARLY TUESDAY...WITH THE STRONGEST SUSTAINED WIND SPEEDS AND GUSTS EXPECTED FOR THE MENDOCINO INTERIOR FIRE DISTRICT. WINDS WILL MAINLY IMPACT RIDGES AND UPPER SLOPES...WHERE THE MOST GUST PRONE AREAS COULD SEE GUSTS NEAR 30 MPH. DAYTIME RH VALUES ARE EXPECTED TO FALL TO NEAR THE SINGLE DIGITS IN THE INLAND VALLEYS...AND OVERNIGHT RH RECOVERIES WILL BE POOR...ESPECIALLY OVER RIDGES AND IN THE MENDOCINO AREA. WINDS WILL BEGIN TO DIMINISH ON TUESDAY AS THE GRADIENT WEAKENS. && .EKA WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 8 AM PDT THIS MORNING FOR CAZ004. RED FLAG WARNING UNTIL 11 AM PDT TUESDAY FOR CAZ276-277. NORTHWEST CALIFORNIA COASTAL WATERS... GALE AND HAZARDOUS SEAS WARNINGS UNTIL 9 AM PDT THIS MORNING FROM PT ST GEORGE TO CAPE MENDOCINO FROM 10 TO 60 NM. GALE AND HAZARDOUS SEAS WARNINGS UNTIL 10 PM PDT THIS EVENING FROM CAPE MENDOCINO TO PT ARENA FROM 10 TO 60 NM. SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS UNTIL 10 PM PDT THURSDAY FROM PT ST GEORGE TO PT ARENA OUT 10 NM. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Sep 1, 2:03 PM PDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 203 PM PDT MON SEP 1 2008 CAZ004-012215- UPPER TRINITY RIVER- 203 PM PDT MON SEP 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 9:52 PM PDT | Small Craft Advisory | EKA | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.